# SDR TWAA9814108

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Damaged
- Location: Rt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND INTERIM REPAIR INSTALLED PER ARA 11885 AT RT AFT EMERGENCY EXIT DOOR PAN.  REPLACED SECTION OF PAN PER SRM 52-05, FIG 51.
